# SDR AALA202306209999

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A320*
- Aircraft serial: 1447
- Aircraft time: 72,049 hours, 27,605 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN FLIGHT ATTENDANT DISARMED THE 2R DOOR SHE NOTICED A SOUND AS IF SOMETHING INSIDE BROKE AND THE HANDLE IS LOOSE. MAINTENANCE REPLACED LATCH ASSEMBLY - ARMED DISARMED PIN ON THE R2 DOOR PER AMM 52-22-22 AND ACCOMPLISHED A SATISFATORY OPERATIONAL CHECK.
